On forward induction in money-burning games

Shimoji, M. (2002) On forward induction in money-burning games. Economic Theory, 19 (3). pp. 637-648. ISSN 0938-2259

Abstract

Metadata

Authors/Creators:
  • Shimoji, M.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 05 Jun 2009 11:26
Last Modified: 05 Jun 2009 11:26
Published Version: http://dx.doi.org/10.1007/s001990100169
Status: Published
Publisher: Springer Science + Business Media
Identification Number: 10.1007/s001990100169

Share / Export

Statistics